direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Page Content

There is no English translation for this web page.

Search for Publication

Search for publications




All Publications

<< previous [1]
next >> [11]

Breiding, P. - The average number of critical rank-one-approximations to a symmetric tensor [12], Preprint 2017.


Hüttenhain, J. - Geometric complexity theory and orbit closures of homogeneous forms [13]. Dissertation, Technische Universität Berlin 2017.


Breiding, P. - Numerical and Statistical Aspects of Tensor Decompositions [14]. Dissertation, Technische Universität Berlin 2017.


Hüttenhain, J. - A Note on Normalizations of Orbit Closures [15]. Communications in Algebra 45(9) pp. 3716-3723, 2016.


Bürgisser, P., Ikenmeyer, C. and Hüttenhain, J. - Permanent Versus Determinant: Not Via Saturations [16]. Proc. AMS 145 pp. 1247-1258, 2016.


Hüttenhain, J. and Lairez, P. - The Boundary of the Orbit of the 3 by 3 Determinant Polynomial [17]. Comptes rendus Mathematique 354(9) pp. 931-935, 2016.


Hüttenhain, J. and Ikenmeyer, C. - Binary determinantal complexity [18]. Linear Algebra and its Applications 504 pp. 559 - 573, 2016.


Kohn, K. - Coisotropic Hypersurfaces in the Grassmannian [19], Preprint 2016.


Bürgisser, P. - Permanent versus determinant, obstructions, and Kronecker coefficients [20]. Séminaire Lotharingien de Combinatoire 75 , 2016.


Breiding, P. and Bürgisser, P. - Distribution of the eigenvalues of a random system of homogeneous polynomials [21]. Linear Algebra and its Applications 497 pp. 88-107, 2016.


Bürgisser, P., Ikenmeyer, C. and Panova, G. - No occurrence obstructions in geometric complexity theory [22]. Proceedings 57th Annual IEEE Symposium on Foundations of Computer Science pp. 386–395, 04/ 2016.


Bürgisser, P., Kohn, K., Lairez, P. and Sturmfels, B. - Computing the Chow variety of quadratic space curves [23]. Mathematical Aspects of Computer and Information Sciences (eds. I. Kotsireas, S. Rump and C. Yap) - MACIS 2015, Berlin, Germany, November 11-13, Revised Selected Papers pp. 130-136, 4/ 2016.


Armentano, D., Beltrán, C., Bürgisser, P., Cucker, F. and Shub, M. - Condition length and complexity for the solution of polynomial systems [24]. Found. Comput. Math. 16(6) pp. 1401–1422, 2016.


Ikenmeyer, C. - Small Littlewood-Richardson coefficients [25]. Journal of Algebraic Combinatorics 44(1) pp. 1–29, 2016.


Breiding, P. - An adaptive linear homotopy method to approximate eigenpairs of homogeneous polynomial systems [26], Preprint 2015.


<< previous [27]
next >> [37]
------ Links: ------

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

This site uses Matomo for anonymized webanalysis. Visit Data Privacy for more information and opt-out options.
Copyright TU Berlin 2008